# SDR SWAA2022031431258

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 67,505 hours, 40,376 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FIXED LOWER PANEL SEAL RETAINER IS CRACKED. JUST AFT OF #2 PYLON / R&R'D RIGHT WING T/E FIXED LOWER PANEL SEAL RETAINER AFT OF #2 PYLON REF SRM 51-40-02
